# SDR AALA200802473

- Difficulty date: September 30, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT MARKER PLACARD AT LT OVERWING DAMAGED.  REPLACED EXIT MARKER PLACARD FOR EMERGENCY LIGHT AT LT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPS.
